Belly Bloating

Recently Answered Questions Recently Answered Questions

My wife is suffering from belly bloating.Please help.

Query: Hello doctor, My wife is suffering from belly bloating. As soon as she eats her lunch or dinner, her stomach will enlarge and she feels full. She does not feel like eating every day. She tried gelusil and other tablets, but no improvement. Also her urination is very low. Sometimes she feels intense ...  Read Full »


Dr. Babu Lal Meena

Medical Gastroenterologist

Answer: Hi,Welcome to icliniq.com.I need answers for the following questions so that I can help you better.What is her height and weight? What about her dietary intake and water intake?Does she have pain while passing stools?Does she have constipation, hard stool or straining while defecation?Revert back...  Read Full »

What is the treatment for hard stools, belly bloating and abdominal discomfort?

Query: Hello doctor, I have had lower left side abdominal discomfort for about 48 hours. Along with this I passed hard stools in pellet form for about frequent 4-5 times a day. I also have belly bloating and gas which gets better with rest. I do not have fever, chills or severe pain. Pain is mild and not c...  Read Full »


Dr. Divakara P

Internal Medicine Physician

Answer: Hi,Welcome to icliniq.com. From the available history it seems that you are having dehydration and because of dehydration your stools are not formed properly and you are passing small frequent hard stools. Because of your incomplete evacuation of stools you are having pain and abdominal discomfort....  Read Full »

My constipation problem got worsened after undergoing cervical spine surgery. What can I do?

Query: Hi doctor, I suffer from severe constipation for the past three years. I have undergone cervical spine surgery before two years back. Post surgery constipation problem still got worsened. Presently, I am taking Baclofen 5 mg three times a day for the spasticity in legs. Please help.  Read Full »


Dr. Ana Karen Pulido

Internal Medicine Physician, Family Physician, General Medicine Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. The first option for treating constipation is starting with Sennosides tablets. Take two tablets every night. If there is no improvement in two days, you can take two tablets for every 12 hours. This medication can be taken for now and on. Sometimes you may need more fi...  Read Full »

Can I take digestive enzyme for frequent bloating?

Query: Hello doctor,When I wake up by 8 AM I immediately go to clear the bowel. After that, I feel somewhat relaxed but after few minutes I start feeling bloated and then I take a cup of tea and after 15 minutes again I rush to the bathroom. Then I feel completely relaxed but after breakfast, after few hou...  Read Full »


Dr. Pooja Pardhi

Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query. Your symptoms could be due to hyperactivity or any stomach infection. I advise you to take care of your diet because most of the symptoms arises because of unhealthy dietary practices. Avoid tea, coffee for few days. Avoid junk food, spic...  Read Full »

What can be done for continuous bloating and farting?

Query: Hello doctor,I am 32 years old male. During the evening time, I started bloating and fart continuously. This is happening since last 6 to 8 months. I have high cholesterol and taking Rozavel 10. It is very embarrasing.  Read Full »


Dr. Mayank Agarwal

Family Physician

Answer: Hi, Welcome to icliniq.com. Rosuvastatin (Rozavel) is a lipid-lowering drug that may cause excessive flatulence in some patients. However, you might have irritable bowel syndrome. You must elaborate on your symptoms. Do you feel pain in the abdomen? Do you have a fixed time of meal? For flatulence...  Read Full »

Why do I get bloated stomach by the end of the day?

Query: Hello doctor, I have a stomach problem. It started with severe acidity and acid reflux. I get a bloated stomach by the end of the day. I have a runny stool in the morning and have flatulence. I have not seen any presence of blood in the stool. My doctor recently suggested the HP kit for pylori. I...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. For the acid reflux problem, you can take Pantoprazole 40 mg once daily for a week. You can restrict excess spicy foods in diet. Cooked oatmeal help in soothing the stomach. Curd can be included more in the diet. Gas forming foods should be restricted like cabbage,...  Read Full »

How to get rid of bloating and constipation from taking Venlafaxine?

Query: Hello doctor, I suffer from anxiety disorder. I am currently on Venlafaxine. I have issues with bloating and constipation. I am physically active as I go to the gym. However, stomach bloating has been a frustration. There are days it soothes and days it gets worse. From previous screenings, the doc...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist

Answer: Hello, Welcome to icliniq.com. Both your symptoms of constipation and sweating are likely as a result of Venlafaxine. It is a known and relatively common side effect. So, you should request your doctor to change it to a different medicine like Ciplar LA (Propranolol) or Alprax (Alprazolam). Bloati...  Read Full »

Can drinking too much soda cause gastritis?

Query: Hi doctor, I have been drinking soda four times a day instead of drinking water. I did not drink water for a month. I eat a lot of junk food and lots of dairy milk. After a couple of weeks, I noticed a mild stomach discomfort accompanied by excessive belching and passing gas, constipation, pain in ...  Read Full »


Dr. Akant Kaushal

General Practitioner

Answer: Hello, Welcome to icliniq.com. Your symptoms of pain in the left upper quadrant, pain in the diaphragm are all suggestive of gastritis, which is due to over-consumption of junk foods and soda. Drink as much water as you can but not immediately after meals. Try to eat small frequent meals. Eat a lo...  Read Full »

How can stomach problems be treated after having had a gallbladder surgery?

Query: Hello doctor, I am a 27-year-old female who is 5 feet 3 inches weighing 140 pounds. For the past four months, I have been dealing with stomach problems such as diarrhea and bloating and lack of appetite. It did turn out that my gallbladder was functioning at 18% and just last week I had a laparo...  Read Full »


Dr. Noushif M

Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I went through your detailed summary. It takes around two to six weeks in some individuals for the bowel motility to normalize. It is just a transient phenomena which result slowly in the adaptation of the bowel to the absence of the gallbladder. I suggest you do the...  Read Full »

I have stomach ache and bloating. Should I take a laxative?

Query: Hello doctor, Starting Friday morning, I started to get stomach pain and a headache and my body felt week. I went home and slept for a couple hours and this seemed to help at first. That night I was up until 4 AM with terrible stomach pain and extreme bloating. I took Mylanta and was able to at le...  Read Full »


Dr. Noushif M

Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Your symptoms cannot be specifically correlated to a single condition. However, it looks more like gastritis with acid reflux on the first note. You can take acid-suppressing medicines like Pantoprazole 40 mg tablets once daily before food for one week. Can add tablet ...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

Ask a Specialist Now

Get Expert advice/consultation in 3 steps
1
Describe your health issue
2
Upload documents
3
Pay consultation fee
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue